weight loss and meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

madlou
Regular Member


Date Joined Nov 2006
Total Posts : 87
   Posted 6/3/2007 4:19 PM (GMT -7)   
I've been on lyrica for just over a year and Rebif since January. I've gained twenty pounds in that same time. I can't stand it. I don't overeat and I try to watch what I do eat. Does anyone have any suggestions on ways to lose weight while on medication? I can't stop taking the lyrica.
Rebif 44 mcg x 3; lyrica; ambien

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, November 21, 2017 6:38 AM (GMT -7)
There are a total of 2,896,164 posts in 317,877 threads.
View Active Threads


Who's Online
This forum has 157469 registered members. Please welcome our newest member, Azausk.
372 Guest(s), 16 Registered Member(s) are currently online.  Details
ChronicPain1970, PeppermintTea, suzy-q, adamas, hunter46, Paxton, Sherrine, Pratoman, Saipan Paradise, ks1905, Szabo246, Supportive Daughter, B99, fiddlecanoe, straydog, iPoop


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.